# SDR DXTA2022032859100

- Difficulty date: March 28, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N249QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6173
- Aircraft time: 231 hours, 127 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER DOOR IS STICKY AND DIFFICULT TO OPEN.//CORRECTIVE ACTION// CONFIRMED DISCREPANCY. T/S TO INNER HANDLE BEARING. FOUND BEARING IN SERVICEABLE CONDITION BUT VERY DRY, THAT MAKIN THE FULL TRAVEL DIFFICULT AND HOLDING THE DOOR CLOSED . CLEANED AND LUBED SERVICEABLE BEARING. PERFORMED SEVERAL MAIN PASSENGER DOOR OPERATIONAL CHECKS AND CHECKED GOOD. WITH DOOR CLOSED NO CAS MESSAGES DISPLAYED.
